MathSciNet Relay Station
MathSciNet bibliographic data
MR387561 (52 #8401) 30A32
Hallenbeck, David J.; Livingston, Albert E. A coefficient estimate for multivalent functions. Proc. Amer. Math. Soc. 54 (1976), 201–206.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement